# SDR FDEA202005180976

- Difficulty date: May 18, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 31,160 hours, 17,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327048401100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(PARTS RACK) FLOORBOARD 232WG IS PUNCTURED REPLACED FLOOR PANEL IAW A300-600 AMM 06-41-53, SRM 53-10-20, SRZ-25-005
